# SDR F27A2020060200001

- Difficulty date: May 28, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N211CC
- Make and model: Cessna 680CE
- Aircraft serial: 6800034
- Aircraft time: 3,788 hours, 2,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT CREW NOTICES AN OIL SMELL AND HAZE IN COCKPIT AND CABIN.  CREW DECLARED AN EMERGENCY AND LANDED AT KOKK.  DISPATCHED MAINTENANCE TO THE AIRCRAFT, COULD NOT DUPLICATE DISCREPANCY ON THE GROUND.  RETURNED AIRCRAFT TO KEYE FOR FURTHER TROUBLESHOOTING OF DISCREPANCY.
